# SDR SIMA2018083029001

- Difficulty date: August 29, 2018
- Submitted: August 30, 2018
- Operation: Air carrier
- Aircraft: N827AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145602
- Aircraft time: 35,114 hours, 30,587 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR EMERGENCY LIGHT INOP-C/A-REMOVED AND REPLACED MAIN CABIN DOOR EXTERNAL EMERGENCY LIGHT COVER IAW EMB 140 AMM 25-23-04. LIGHT OPERATIONAL CHECK GOOD.
